U.S. doctors online nowAsk doctors free
Pittsburgh, PA
A 17-year-old female asked:

I use epiduo for acne and when i also use finacea my face burns and gets very dry and irritated why?

1 doctor answer3 doctors weighed in
Dr. Carla Enriquez
Pediatrics 51 years experience
All are irritants : Epiduo has Adapalene in it which is in the Retin-A class of topicals, and is quite drying, and benzoyl peroxide which is drying. Finacea (azelaic acid) is used to treat rosacea and acne. It's an acid that kills bacteria. So all three medications burn the skin. That's why your skin gets dry and irritated. See your doctor to work out which combination is safest & most effective for you.
Last updated Nov 28, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.